Revista Matemática Iberoamericana


Full-Text PDF (208 KB) | Metadata | Table of Contents | RMI summary
Volume 34, Issue 2, 2018, pp. 905–914
DOI: 10.4171/RMI/1008

Published online: 2018-05-28

Algebraic connections vs. algebraic $\mathcal D$-modules: regularity conditions

Maurizio Cailotto[1] and Luisa Fiorot[2]

(1) Università di Padova, Italy
(2) Università di Padova, Italy

This paper is devoted to the comparison of the notions of regularity for algebraic connections and regularity for (holonomic) algebraic $\mathcal D$-modules.

Keywords: Gauss–Manin connection, $\mathcal D$-modules, De Rham cohomology

Cailotto Maurizio, Fiorot Luisa: Algebraic connections vs. algebraic $\mathcal D$-modules: regularity conditions. Rev. Mat. Iberoamericana 34 (2018), 905-914. doi: 10.4171/RMI/1008